# SDR DLM88011496

- Difficulty date: September 6, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N939DL
- Make and model: Doug MD-88
- Aircraft serial: 49812
- Aircraft time: 34,145 hours, 27,616 cycles
- Engine: Pwa JT8D219
- Engine time: 35,260 hours, 29,153 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Duct
- Condition: Blown
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB LT ENG OIL PRESS LOW MESSAGE ALONG WITH LT ENG OIL PRESS WENT TO DASHES.  AT THE SAME TIME THE LT FF BLANKED MTC FOUND LT ENG LT FRONT FRAME A/I VALVE AFT DUCTING BLOWN WHERE IT COMES OUT OF THE ENG CASE AT THE 8 TH STAGE WIRING WAS CUT AND MELTED.  REPLACED DUCT AND REPAIRED HARNESS.
